# SDR DALA2022030101304

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 102,586 hours, 15,242 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 0193 -ATO- AT 110 KNOTS DUE TO BIRD STRIKE TO LEFT ENGINE. CORRECTIVE ACTION: C/W BIRD STRIKE INSPECTION PER B767 AMM. FOUND 2 LEFT ENGINE EXIT GUIDE VANE BASES DAMAGED. REPAIRED DAMAGE PER ERA 597642-14. NO EVIDENCE OF CORE INGESTION OR OTHER DAMAGE NOTED. C/W HIGH ENERGY STOP INSPECTION PER B767 AMM-NTF. (8207880)
